# SDR 2017F00086

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: HP13332201
- Condition: Broken
- Location: Brake System
- Part time: 163,764 hours, 16,305 cycles
- Component: Brake Valve, Tactair
- Component part number: HP13332005
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH POWER BRAKE SPRINGS OF THE POWER BRAKE VALVE WERE FOUND BROKEN UPON DISASSEMBLY. VALVE TIME SINCE NEW IS REPORTED TO BE 16764.03 HOURS, CYCLES SINCE NEW 16305.  THERE IS NO RECORD OF PREVIOUS REPAIR OR OVERHAUL OF THE VALVE.
